MathSciNet Relay Station
MathSciNet bibliographic data
MR787972 58E12 (58B15 58C30)
Tromba, A. J. Degree theory on oriented infinite-dimensional varieties and the Morse number of minimal surfaces spanning a curve in ${\bf R}^n$. I. $n\geq 4$. Trans. Amer. Math. Soc. 290 (1985), no. 1, 385–413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement